Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Interior and boundary peak solutions for a mixed boundary value problem
Autore:
Dancer, EN; Yan, SS;
Indirizzi:
Univ Sydney, Sch Math & Stat, Sydney, NSW 2006, Australia Univ Sydney Sydney NSW Australia 2006 & Stat, Sydney, NSW 2006, Australia
Titolo Testata:
INDIANA UNIVERSITY MATHEMATICS JOURNAL
fascicolo: 4, volume: 48, anno: 1999,
pagine: 1177 - 1212
SICI:
0022-2518(199924)48:4<1177:IABPSF>2.0.ZU;2-9
Fonte:
ISI
Lingua:
ENG
Soggetto:
SEMILINEAR NEUMANN PROBLEM; SINGULAR PERTURBATION PROBLEMS; SPIKE-LAYER SOLUTIONS; MULTIPEAK SOLUTIONS; POSITIVE SOLUTIONS; EXISTENCE; EQUATION;
Keywords:
nonlinear partial differential equations; small diffusion;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
39
Recensione:
Indirizzi per estratti:
Indirizzo: Dancer, EN Univ Sydney, Sch Math & Stat, Sydney, NSW 2006, Australia Univ Sydney Sydney NSW Australia 2006 ney, NSW 2006, Australia
Citazione:
E.N. Dancer e S.S. Yan, "Interior and boundary peak solutions for a mixed boundary value problem", INDI MATH J, 48(4), 1999, pp. 1177-1212

Abstract

The aim of this paper is to study the effect of the domain topology on theexistence of solutions with arbitrarily many peaks in the interior of the domain and arbitrarily many peaks on the boundary of the domain for a singularly perturbed mixed boundary value problem.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/01/20 alle ore 03:19:33